# SDR AALA202312269754

- Difficulty date: December 25, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 33,671 hours, 14,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD DOOR LIGHT ILLUMINATED ON GROUND WITH DOOR CLOSED. FOUND L1 DOOR TO BE OUT OF ADJUSTMENT. INSTALLED SERVICEABLE GUIDE ARM REF 52-11-21-400-802 AND CHECKED ADJUSTMENT REF 52-11-00-820-801 STEP H. ACOMPLISHED TEST OF DOOR WARNING SYSTEM REF 52-71-00-730-801. OPERTIONAL CHECK NORMAL THROUGH SEVERAL CYCLES.
